Infinity Paradoxes in the Light of its More Accurate Algebraic Representation

Hits: 157
Select Volume / Issue:
Year:
2018
Type of Publication:
Article
Keywords:
Infinity, Algebraic Representation of Infinity, Cantors Diagonal Method, De Zolts Axiom, Hilberts Hotel
Authors:
Antonio Luigi Paolilli
Journal:
IJISM
Volume:
6
Number:
2
Pages:
88-89
Month:
March
ISSN:
2347-9051
Abstract:
Even though having the same cardinality, infinities are not all identical. In this paper it will be shown that a more opportune algebraic representation of infinity can complete the perspective of it and, in some cases, can give us a new sight of some paradoxes, as in the case of the Hilbert's Hotel.
Full text: IJISM_738_FINAL.pdf

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=